Blank Cover Image
QRコード(所蔵情報)

Journal of the Institute of Mathematics and Its Applications

フォーマット:
雑誌
責任表示:
Institute of Mathematics and Its Applications
言語:
英語
出版情報:
London : Academic Press
形態:
26 v. : ill. ; 26 cm
著者名:
Institute of Mathematics and Its Applications <DA00312207>  
巻次(年次):
Vol. 1, no. 1 (Mar. 1965)-v. 26, no. 4 (Dec. 1980)
継続後誌:
IMA journal of applied mathematics <AA10622090>
IMA journal of numerical analysis <AA10621644>
書誌ID:
AA00700245
ISSN:
00202932  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

University of Minnesota. Institute for Mathematics and Its Applications, Friedman, Avner, 1932-, Miller, Willard

Springer-Verlag

Gregory, J. A., Institute of Mathematics and Its Applications, Conference "The Mathematics of Surfaces"

Clarendon Press

Martin, R. R., Institute of Mathematics and its Applications, Conference "The Mathematics of Surfaces"

Clarendon Press

Rosen, Kenneth H., Krithivasan, Kamala

McGraw-Hill

Conference on Dynamics of Biological Populations, Bartlett, Maurice Stevenson, Hiorns, R. W., Institute of Mathematics &hellip;

Academic Press

Kluwer Academic Publishers

Fletcher, R. (Roger), Institute of Mathematics and Its Applications, NATO Conference on the Acquisition of Symbolic &hellip;

Academic Press

KTK Scientific Publishers, Kluwer Academic Publishers